# SDR SWI2023F00356

- Difficulty date: July 19, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Eroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H INBD FLAP VANE LOWER EXTERNAL SKIN ERODED BETWEEN FLS15-FLS46 (MARKED)     (C-CHECK RO 9/13/2023)    REMOVED AND INSTALLED NEW FLAP LEADING EDGE VANE LOWER SKIN P/N CC670-14012-6. REF CRJ700 SRM 51-42-10-001-001-A01 AND BOMBARDIER DWG CC670-14010 REV F.  C/W SKY CARD 51-900-1002-SKY
